MathSciNet Relay Station
MathSciNet bibliographic data
MR1257108 46E22 (47A45)
Guyker, James The de Branges-Rovnyak model with finite-dimensional coefficients. Trans. Amer. Math. Soc. 347 (1995), no. 4, 1383–1389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement